MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 122" (310 CM) APPX 3.5 ML, EXT SET, SMALLBORE W/CLAVE¿, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 122" (310 CM) APPX 3.5 ML, EXT SET, SMALLBORE W/CLAVE¿, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B33971
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding 122" (310 cm) appx 3.5 ml, ext set, smallbore w/clave¿, luer lock where it was stated in the report that there was leaking at the connection site of bonded clave.Epinephrine drip was found to be leaking at a clear blue cap that is sealed by the manufacturer onto the long drip lines.There was no fluid accumulation on the syringe pump.Syringe was nearly empty, and the new epinephrine syringe was at bedside.New long drip line primed and immediately started double running.Patient required increase in epi drip, increase in calcium drip and a fluid bolus.There were patient involvement and no serious injury to the patient, but it required intervention.
 
Additional Manufacturer Narrative
Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review could not be reviewed due to the unknown lot number.

Brand Name
122" (310 CM) APPX 3.5 ML, EXT SET, SMALLBORE W/CLAVE¿, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24456179
Report Number9617594-2026-00200
Device Sequence Number13298947
Product Code FMG
UDI-Device Identifier00887709122437
UDI-Public00887709122437
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33971
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CALCIUM DRIP, MFR UNKNOWN; EPINEPHRINE DRIP, MFR UNKNOWN; FLUID BOLUS, MFR UNKNOWN.
Patient SexUnknown